# SDR IPXA12M75159

- Difficulty date: August 9, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, VERTICAL STAB LT SIDE NR 4 BANJO CARRY-THROUGH FITTING 6 SHEARED BOLTS.  REPAIRED VERT STAB LT SIDE NR 4 BANJO FITTING BOLTS IAW EO MD11-5530-46641-A.
